# SDR DALA2016092706887

- Difficulty date: September 26, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,492 hours, 45,396 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PUNCTURED LOWER SKIN ON OUTER VANE GUIDE OF OTBD FLAP AT RT WING.  DUE TO EXCESSIVE DAMAGE ON OUTER VANE GUIDE OF OTBD FLAP AT RT WING WAS REPLACED IAW IPC 27-50-04-01A.
